# SDR SWAA2015042939120

- Difficulty date: March 8, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD HOLE CHORD CRACKED AT BS 727, STRINGER 18A.  REPAIRED CHORD IAW ER & EA.
